Cross Reference Up

Niederreiter, H and Philipp, W (1973). Berry-Esseen bounds and a theorem of Erdős and Turàn on uniform distribution mod 1. Duke Mathematical Journal 40(3), 633-649.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Drmota, M and Tichy, RF (1997). Sequences, Discrepancies and Applications. Lecture Notes in Mathematics 1651. View Complete Reference Online information Works that this work references Works that reference this work
Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1988). On mantissa distributions in computing and Benford’s law. Journal of Information Processing and Cybernetics EIK 24(9), 443-455. ISSN/ISBN:0863-0593. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1989). On measures of uniformly distributed sequences and Benford's law. Monatshefte für Mathematik 107(3), 245-256. ISSN/ISBN:0026-9255. DOI:10.1007/BF01300347. View Complete Reference Online information Works that this work references Works that reference this work
Szewczak, ZS (2010). A limit theorem for random sums modulo 1. Statistics & Probability Letters 80(9) pp. 747-751. DOI:10.1016/j.spl.2010.01.005. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Tichy, RF (1987). Gleichverteilung zum Summierungsverfahren H∞. Math. Nachr. 131(1), 119-125. DOI:10.1002/mana.19871310112. GER View Complete Reference Online information Works that this work references Works that reference this work